# SDR SWAA2021051771088

- Difficulty date: May 11, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,269 hours, 43,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT DOOR LIGHT INOP ; / REMOVED AND REPLACED LIGHT ASSEMBLY FUSE REF AMM 33-21-00
